My Holdings   Activate Remote Access

Hamilton–Jacobi Equations: Theory and Applications

About this Title

Hung Vinh Tran, University of Wisconsin, Madison, WI

Publication: Graduate Studies in Mathematics
Publication Year: 2021; Volume 213
ISBNs: 978-1-4704-6511-7 (print); 978-1-4704-6554-4 (online)
DOI: https://doi.org/10.1090/gsm/213

PDF View full volume as PDF

Read more about this volume

View other years and volumes:

Table of Contents

PDF Download chapters as PDF

Front/Back Matter

Chapters

References [Enhancements On Off] (What's this?)

References